Skip to content
We are a 100% Kiwi owned family business
We are a 100% Kiwi owned family business

MAXIGESIC Cold & Flu Lemon Hot Drink 10s

Save 29%
Original price $20.99
Current price $14.99
Maxigesic® Cold & Flu Lemon Hot Drink Sachets (Paracetamol 500mg/Ibuprofen [as Lysine] 150mg) provide the termporary relief of cold & flu symptoms including:
- Headache
- Sinus Pain
- Sore Throat
- Aches and pains
- Reduces fever
 

Do not use if:
• You are pregnant or trying to become pregnant
• You have a stomach ulcer
• You have impaired kidney or liver function
• You have heart failure
• You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.

If you get an allergic reaction, stop taking and see your doctor immediately

Unless a doctor has told you to, do not use:
• If you have asthma
• If you are aged 65 years or over
• With other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with  medicines that you are taking regularly.

If an overdose is taken or suspected, ring the Poisons Information Centre (0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious  liver damage.

Phenylketonurics are warned that this product contains
aspartame (phenylalanine). It also contains sugars.


Maxigesic® Cold & Flu Lemon Hot Drink Sachets (Paracetamol 500mg/Ibuprofen [as Lysine] 150mg) provide the termporary relief of cold & flu symptoms including:
- Headache
- Sinus Pain
- Sore Throat
- Aches and pains
- Reduces fever
 


Do not use if:
• You are pregnant or trying to become pregnant
• You have a stomach ulcer
• You have impaired kidney or liver function
• You have heart failure
• You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.

If you get an allergic reaction, stop taking and see your doctor immediately

Unless a doctor has told you to, do not use:
• If you have asthma
• If you are aged 65 years or over
• With other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with  medicines that you are taking regularly.

If an overdose is taken or suspected, ring the Poisons Information Centre (0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious  liver damage.

Phenylketonurics are warned that this product contains
aspartame (phenylalanine). It also contains sugars.

Cold & Flu remedy for the temporary relief of:
- Headache
- Sinus Pain
- Sore Throat
- Aches and pains associated with colds and flus
- Reduces fever
Active ingredients (per sachet)
Paracetamol 500 mg
Ibuprofen (as lysine) 150 mg


Directions for use:
Adults and children over 12 years: 1–2 sachets every
6 hours, as required.

Pour contents of 1 or 2 sachets into a mug and fill with
hot, but not boiling, water. Stir until dissolved.

Do not consume more than 8 sachets in 24 hours.